# SDR SWAA2021062882265

- Difficulty date: June 11, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 45,656 hours, 26,955 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 500c-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP L/H BETWEEN STA500C AND 500D INTERCOSTAL UNDER ZEE CHANNEL CRACKED ; / [01] REMOVED & REPLACED INTERCOSTAL AT FWD. CARGO COMPT. L/H BETWEEN STA. 500C & 500D;UNDER 'Z' CHANNEL IAW B-737-7 SRM 51-40-020G-0 & DWG.143A7505.; [02] REMOVED INTERCOSTAL AT FWD. CARGO COMPT. L/H BETWEEN STA. 500C & 500D UNDER 'Z' CHANEL;AS PER B-737-7 SRM 51-40-02-0G-0.; [03] RECEIVED NEW INTERCOSTAL P/N 143A7503-5;PO # 1724958;LOCATED & DRILLED AS PER B737-7 SRM 51-40-05-0G-0; & DWG. 143A7505.; [04] OK TO INSTALL NEW INTERCOSTAL; [05] INSTALLED NEW INTERCOSTAL AT FWD. CARGO COMPT. L/H BETWEEN STA. 500C & 500D; IAW B-737-7 SRM 51-40-02-0G-0 & DWG.143A7505.; [06] REMOVED & REPLACE INTERCOSTAL AT FWD. CARGO COMPT. L/H BETWEEN STA. 500C & 500D IAW B 737-7 SRM 51-40-02-0G-0 & DWG. 143A7500.; [07] VERIFIED 5;COMPLTE; [08] VERIFIED 6;COMPLTE
